Library Header Image
LSE Research Online LSE Library Services

First hitting time of Brownian motion on simple graph with skew semiaxes

Dassios, Angelos and Zhang, Junyi (2022) First hitting time of Brownian motion on simple graph with skew semiaxes. Methodology and Computing in Applied Probability, 24 (3). 1805 - 1831. ISSN 1387-5841

[img] Text (Dassios-Zhang2021_Article_FirstHittingTimeOfBrownianMoti) - Published Version
Available under License Creative Commons Attribution.

Download (5MB)

Identification Number: 10.1007/s11009-021-09884-4


Consider a stochastic process that lives on n-semiaxes emanating from a common origin. On each semiaxis it behaves as a Brownian motion and at the origin it chooses a semiaxis randomly. In this paper we study the first hitting time of the process. We derive the Laplace transform of the first hitting time, and provide the explicit expressions for its density and distribution functions. Numerical examples are presented to illustrate the application of our results.

Item Type: Article
Official URL:
Additional Information: © 2021 The Authors
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Date Deposited: 13 Jul 2021 15:54
Last Modified: 02 Aug 2022 07:03

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics